Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Getting treated for tonsilitis. Sore neck, pain in the lower back, excessive seating. On antibiotics. Need change of medication?

I ve been treated for tonsilittis and taking meds for it but its not getting better. I feel worse. I can t turn my head as my neck is so sore, my lower back hurts. I ve got the shakes. I m sweating badly. My head hurts. My joints hurts. It just hurts to move. This is the 5th day i ve been on the antibotics. I just saw a doctor and she said to just keep on with the meds but i ve never felt like this before when i ve had tonsilittis. I really don t feel well. I m in a lot of pain. I m a 35 yr old mother of 3 children. I guess i want to know should i go see another doctor or should i just keep going with the meds?
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
ENT Specialist 's  Response
HI I have gone through your mail and as you said you are taking medicines for tonsillitis for last five days,now you are having pain in neck,lower back and knee joint to make movement difficult,you are having difficulty in turning head to right or had attacks of tonsillitis in past also but that time no such associated joint pain was notice.After listening your story I am thinking that in your case one should rule out rhumatic fever by doing ASO titre in your bood,at the same time doing culture and sensitivity of throat swab to rule out stph infection and to identify the pathogenic bacteria and to find out correct antibiotic.You are also advice to consut physician for your clinical examination and co-relation of investigation to reach to final diagnosis and treatment.Thanks.
Answered: Sat, 12 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor